# SDR UIEA2012082000366

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37562
- Aircraft time: 1,089 hours, 184 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 1713671
- Part serial: AAKH000106
- Condition: Failed
- Part time: 1,089 hours, 184 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT,  RECEIVED "HYD PRESS 3", "GPS LEFT", "IRS MOTION", "IRS DC RIGHT";"IRS AC RIGHT", "YAW DAMPER UPPER", "ADC CENTER", AND "NO AUTOLAND"; EICAS MESSAGES. RETURNED TO DEPARTURE.  R & R NR 2 BCU, OPS CHECKED GOOD IAW AMM 24-23-01 AND ALL MESSAGES CLEARED.
